A new model for the linear 1-dimensional online clustering problem

London, András, Németh, József, Németh, Tamás, Pelyhe, Áron: A new model for the linear 1-dimensional online clustering problem.
Acta Universitatis Sapientiae, Informatica, 6 (2). pp. 163-177. (2014)

[img]
Preview
Text
[Acta Universitatis Sapientiae Informatica] A new model for the linear 1-dimensional online clustering problem.pdf - Published Version

Download (258kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Universitatis Sapientiae, Informatica
Date: 2014
Volume: 6
Number: 2
Page Range: pp. 163-177
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2790810
DOI id: https://doi.org/10.1515/ausi-2015-0001
Date Deposited: 2017. Apr. 05. 12:00
Last Modified: 2020. Feb. 21. 11:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/11120

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year